T Nation

Bad Reaction to HRT??


#1

I started testosterone injections back in october 2012 at 150mg a week. Putting my levels at TT 1237 FT 35(8-25 normal range) Estradiol 57(7-42 normal range). Did this for 3 months felt great. at 3 months started to get bad acne on back and sensitive nipples. continued this till april 2013. Had physical did more blood work and decided to lower to 50mg 2/week. Levels changed to TT 956 FT 26.5 Estradiol 25 total estrogen 175(normal 40-115). I had put on 25 lbs from going to the gym, gained back everything i had lost over the previous 3 years. Was in best shape of my life. Acne and nipple sensitivity went away on the lower dose. Thought things were good.
I ate mostly chicken, rice steamed vegetable, beans, fruit, nuts, lots of water.

In june i started noticing that i wasn't digesting food properly. had hard time finishing my lunches, still felt full at dinner time. would wake up in middle of night with intense bowel pain. I would get real sick to my stomach when doing any abdominal excercise. Then my intestines swelled up, like something inflamed them. Did colon cleanses didnt help. Finally one night i ate and it felt like the food wouldnt go down. Been sick ever since lost 20lbs in july was afraid to eat. Always sick to stomach.Still cant eat full meals. Stomach and intestines always hurt. Been thru every possible test everything comes back healthy. Next procedure is exploratory surgery. Been out of work since july. Feel horrible all the time. Feels like my digestive system is impaired some how. Doctor lowered me to 50mg for awhile then off all together. My joints started hurting, got even more depressed. So after 3 weeks went back to 50mg.

Went from 245lbs at 6'2" to 205 in 2 months. Been to 2 speacilist 3 general practitioner doctors. Ive had several test done: Hyda scan of gallbladder, ct of abdomen and pelvis, ct angio of abdomen and pelvis, ultrasound of abdomen, colonoscopy, upper endoscopy, 2nd upper endoscopy with ultra sound, tons of blood work. Food allergy tests. Doctors are stumped.

Could all of these digestive issues be a reaction to the testosterone or estrogen? Or just coincidence? Has anyone heard of this type of reaction to hormone therapy?

Any help or ideas would be appreciated!